# SDR 9625469990

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N895OE
- Make and model: Doug DC-9-31
- Aircraft serial: 47186
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Rt Mlg Ind
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  RECYCLED GEAR WITH NO HELP.  FLIGHT RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND LANDING GEAR LEVER MECHANISM RUBBING AGAINST WIRE TO LIGHT BEHIND PANEL.  REPAIRED AND REPOSITIONED WIRE BUNDLE.  ALSO, FOUND BROKEN WIRE TO RIGHT MAIN GEAR UPLOCK SWITCH PIN 5.  REPAIRED WIRE, OPERATIONAL CHECK NORMAL.
